Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How can inflammation in the body be treated?

Dear , When blood test shows inflammation is it necessary to take an antibiotic or the body immunity itself might fight this inflammation ? then we can feel comfortable about the situation when symptoms disappear The case is a 3 years enfant having seasonal cough ( max 4 times annually ) and receiving Aerius ( desloratadine ) since a month , when the baby started to receive Broncho-Vaxom (( a drug containing more than one type of influenza bacteria acting similar to a vaccine to improve the immunity against air track and tentacles inflammation , it is administered for three months to be taken only in the first 10 days of each month)) Whenever the baby started the intake we had an increase in body temperature and runny nose. The last time ( at the beginning of the 3rd month ) the body temperature varied for 2 days only , between 39.5 and 38.5 degrees Celsius upon receiving ( paracetamol and ibuprofen ) then got back to normal levels (36.7) during this time a blood test showed high levels of Neutrophils =72.4% and CRP=40.9mg/L with Lymphocytes = 16.1% and Monocytes 11.2% while while WBCs=15.68 10^3/uL with (MCV = 73.8 fl , MCH = 25.2 pg) Note: IGE total was negative (26.78IU/ml) And a clean Chest X-ray but a Sinus and Adenoid image showed small congestion in nose. An ear endoscopy showing some fluid behind the ear drum in one ear . The baby vomited the phlegm after rinsing nose with water and salt solution and now after another 2 days the situation is : normal body temperature and cough is almost gone , is there still any need for an antibiotic intake ? (might this situation be considered chronic or in case we didn t give an antibiotic now , would it get back worse later on ? )
Tue, 10 Jul 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

It looks like the baby have allergy to something as you say it is seasonal. But the symptoms which he is having after giving that multiple bacteria containing drug may be due to the response/reaction to that drug. It looks like similar to the fever occurring in baby after BCG vaccination which don't need antibiotics. So in this case i think don't need antibiotics, just give him symptomatic treatments when he takes that drug containing multiple bacteria.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

What is your view about pills, bars, liquid drinks that claim to be reducing inflammation? They are being sold in pyramid type direct marketing...